Featured products
-
Daflon 1000 mg - SERVIER
€12.95 -
MetoStop - heavy metal detox - Yvery
€28.39 -20% €22.71
-
Dalfeine 500mg paracetamol + 16mg caffein - UPSA
€4.50Dalfeine - UPSA contains paracetamol, used to relieve pain (analgesic) and to bring down the temperature when you have a fever, as well as caffeine, used to promote the pain relief produced by paracetamol and stimulate your waking state.
This medicine is used for the symptomatic treatment of mild to moderate pain and/or fever in adults and children over 15 years of age.
Common name: DALFEINE, tablet
Active substances for one tablet:- paracetamol: 500 mg
- caffeine: 65mg
-
Doliprane orodoz 500mg - 12 orodispersibles...
€2.89Doliprane orodoz 500mg is a medicine indicated in case of pain and / or fever such as headache, flu, dental pain, body aches painful rules.
This presentation of Doliprane is orodispersibles tablets.
Reserved for adults and children from 27 kg (evening to about 8 years old).
Medicine not subject to a medical prescription. -
Efferalgan 250mg - 10 sachets - UPSA
€3.27Efferalgan 250mg granules in sachets from UPSA laboratory is indicated for the symptomatic treatment of mild and moderate pain and / or fever.
Teenager and child weighing between 14 and 50 kg (about 2 to 12 years old).
Orodispersible granules in sachets. Vanilla-strawberry aroma.
Medicinal product not subject to medical prescription. -
Efferalgan 500mg - 16 sachets - UPSA
€3.27Efferalgan 500mg sachets from UPSA is indicated for the symptomatic treatment of mild to moderate pain and / or febrile states, pain and fevers.
Orodispersible granules in sachets. Vanilla-strawberry flavor.
Medicine reserved for adults, teenagers and children weighing more than 27 kg.
Medicine not subject to medical prescription. -
Efferalgan 500mg orodispersibles tablets UPSA
€3.23Efferalgan 500mg orodispersibles tablets from UPSA laboratory is a medicine used to treat pain and/or fever such as headaches, flu symptoms, dental pain, body aches, painful periods. 1 tablet = 500mg paracetamol.
Medicine reserved for adults, adolescents and children from 27 kg (8 years old).
Medicine not subject to a medical prescription. -
Efferalgan 1000mg - 8 effervescents tablets - UPSA
€2.14Efferalgan 1000mg 8 effervescents tablets from UPSA laboratory is a medicine containing paracetamol: an analgesic (it soothes the pain) and an antipyretic (it lowers the fever).
It is indicated in case of pain and / or fever such as headaches, flu symptoms, dental pain, body aches, painful periods.
Adult and child from 50 kg (about 15 years old).
This box contains 8 effervescent tablets. Aroma red fruits.
Medicine not subject to a medical prescription. -
Efferalgan 1000mg - 8 sachets - UPSA
€3.27Efferalgan 1000mg 8 sachats from UPSA laboratory is a medicine indicated for the symptomatic treatment of mild to moderate pain and / or febrile states.
Reserved for adults and teenagers weighing 50kg or more (over 15 years old).
Orodispersible granules in sachets. Box of 8 sachets. Cappuccino flavor.
Medicine not subject to medical prescription.